# SDR 28023111

- Difficulty date: October 17, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N317UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41031
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION EMERGENCY FLOOR TRACK LIGHTS WERE INTERMITTENT. MAINTENANCE PERSONNEL CLEANED EMERGENCY LIGHT SELECTOR SWITCH. OPERATIONAL CHECK WAS DONE AND AIRCRAFT WAS RELEASED FOR SERVICE
